# SDR SWAA2025013191724

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 67,293 hours, 40,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED; CLEANED CONTACT AND REINSTALLED LIGHT IAW AMM 33-51-04. OP-CHECK GOOD.
